Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 842614, 5 pages
Research Article

Modeling Computer Virus and Its Dynamics

1College of Mathematical and Computer Science, Yangtze Normal University, Chongqing 400084, China
2College of Computer Science, Chongqing University, Chongqing 400030, China
3School of Computer Science, Chongqing University of Education, Chongqing 400067, China
4College of Software and Engineering, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 27 March 2013; Accepted 9 June 2013

Academic Editor: Tingwen Huang

Copyright © 2013 Mei Peng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • M. Rafiq, A. Raza, and Arfa Anayat, “Numerical Modeling of virus transmission in a computer network,” 2017 14th International Bhurban Conference on Applied Sciences and Technology (IBCAST), pp. 414–419, . View at Publisher · View at Google Scholar
  • Farhad Ahamed, Seyed Shahrestani, and Bahman Javadi, “Security Aware and Energy-Efficient Virtual Machine Consolidation in Cloud Computing Systems,” 2016 IEEE Trustcom/BigDataSE/ISPA, pp. 1516–1523, . View at Publisher · View at Google Scholar
  • Wei Zhang, Shu-Ying Bai, and Rui Jin, “The model of microblog message diffusion based on complex social network,” International Journal of Modern Physics B, vol. 28, no. 20, 2014. View at Publisher · View at Google Scholar
  • Chunlei Wang, and Shouxia Chai, “Hopf bifurcation of an SEIRS epidemic model with delays and vertical transmission in the network,” Advances In Difference Equations, 2016. View at Publisher · View at Google Scholar
  • Juan Liu, Carlo Bianca, and Luca Guerrini, “Dynamical Analysis of a Computer Virus Model with Delays,” Discrete Dynamics in Nature and Society, vol. 2016, pp. 1–21, 2016. View at Publisher · View at Google Scholar
  • Ebenezer Bonyah, Muhammad Altaf Khan, K. O. Okosun, and Saeed Islam, “A theoretical model for Zika virus transmission,” Plos One, vol. 12, no. 10, pp. e0185540, 2017. View at Publisher · View at Google Scholar
  • Zizhen Zhang, and Yougang Wang, “Qualitative analysis for a delayed epidemic model with latent and breaking-out over the Internet,” Advances in Difference Equations, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar
  • Tao Zhao, and Dianjie Bi, “Delay Induced Hopf Bifurcation of an Epidemic Model with Graded Infection Rates for Internet Worms,” Mathematical Problems in Engineering, vol. 2017, pp. 1–10, 2017. View at Publisher · View at Google Scholar
  • Dianjie Bi, Tao Zhao, and Sulin Wei, “Hopf bifurcation of a computer virus propagation model with two delays and infectivity in latent period,” Systems Science and Control Engineering, vol. 6, no. 1, pp. 90–101, 2018. View at Publisher · View at Google Scholar